# SDR SWAA2025022791849

- Difficulty date: January 31, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH/ VAPOR BARRIER IS CRACKED BS663 LBL33 WL157 <[01].  L/H VAPOR BARRIER WITH CRACK AT BS 663 LBL 33 WL 157 WAS REPAIRED IAW SRM 51-70-04-2R-10.
